# SDR QXEA9700531

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 6120 · Propeller Controlling System
- Part: Blade
- Condition: Out Of Adjust
- Location: Nr 2 Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PDX- ON TAKEOFF ROLL, AIRCRAFT PULLED RIGHT, REQUIRED LEFT BRAKE AND 10 PERCENT TORQUE SPLIT TO MAINTAIN AIRCRAFT ON CENTER LINE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ADJUSTED THE NR 2 PROP BLADE ANGLE AND THE TORQUE SIGNAL CONDITIONER.  AIRCRAFT TAXI CHECKED GOOD.  NO COMPONENTS REPLACED.
